Alert archive / Idaho / High Wind Watches in 2012
High Wind Watch 3, NWS Pocatello, ID
NWS Pocatello, ID issued this high wind watch at Apr 26, 2012, 12:59 PM MDT. It took effect at Apr 27, 2012, 9:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 26, 2012, 12:59 PM MDT (18:59 UTC)
- In effect from
- Apr 27, 2012, 9:00 AM MDT
- Expired
- Apr 27, 2012, 3:07 AM MDT
- In force
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
646 WWUS75 KPIH 261859 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1259 PM MDT THU APR 26 2012 ...STRONG SPRING STORM MOVING INTO IDAHO THIS EVENING... .A POWERFUL LOW IS MOVING ONSHORE ON THE WEST COAST AND WILL PUSH A STRONG COLD FRONT THROUGH SOUTHERN IDAHO. BESIDES SPREADING HEAVY RAIN AND EMBEDDED THUNDERSTORMS INTO CENTRAL AND SOUTHERN IDAHO...THE FRONT WILL BRING VERY WINDY CONDITIONS...AND POSSIBLY HIGH WIND...TO SOUTHERN IDAHO. THE ONSET OF THE STRONG WIND WILL VARY BY LOCATION...BUT WILL PEAK DURING THE DAY FRIDAY. BY FRIDAY EVENING...THE WIND WILL DECREASE. IDZ021-271045- /O.CAN.KPIH.LW.Y.0001.120426T2100Z-120427T0300Z/ /O.NEW.KPIH.WI.Y.0013.120427T0000Z-120427T1500Z/ /O.NEW.KPIH.HW.A.0003.120427T1500Z-120428T0300Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT 1259 PM MDT THU APR 26 2012 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MDT FRIDAY... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... ...LAKE WIND ADVISORY IS CANCELLED CHANGED TO A WIND ADVISORY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MDT FRIDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THE LAKE WIND ADVISORY HAS BEEN CHANGED TO A MORE WIDESPREAD WIND ADVISORY. * TIMING...WIND WILL INCREASE DURING THE AFTERNOON AND SHOULD REACH VERY WINDY CONDITIONS BY 600 PM FOR PORTIONS OF THE LOWER SNAKE RIVER PLAIN. THE STRONG WIND WILL CONTINUE FOR MOST OF THE OVERNIGHT HOURS. BY 900 AM...HIGH WIND CONDITIONS ARE POSSIBLE FOR MOST OF THE LOWER SNAKE RIVER PLAIN. * WINDS...SOUTHWEST AND WEST WIND OF 25 TO 35 MPH WITH GUSTS TO 50 MPH MAY POSSIBLY INCREASE TO 40 TO 45 MPH WITH GUSTS TO 60 MPH ON FRIDAY AFTERNOON. * LOCATIONS INCLUDE....AMERICAN FALLS...POCATELLO...AND BLACKFOOT...FORT HALL...AND ABERDEEN. THIS INCLUDES INTERSTATES 15 AND 86...AS WELL AS U S ROUTES 30 AND 26. * IMPACTS...BESIDES MAKING HIGHWAY DRIVING AND BOAT NAVIGATION ON OPEN WATER DIFFICULT AND HAZARDOUS...WINDS OF THIS STRENGTH CAN CAUSE POWER OUTAGES...DOWNED TREES...AND ROOF DAMAGE. SUSTAINED WIND OF 40 MPH OR MORE CAN CAUSE EVEN HEAVIER DAMAGE TO STRUCTURES. SECURE LIGHT OBJECTS BY BRINGING THEM INSIDE. BLOWING DUST CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ IDZ020-271045- /O.NEW.KPIH.WI.Y.0013.120426T2100Z-120428T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 1259 PM MDT THU APR 26 2012 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM TODAY UNTIL 9 PM MDT FRIDAY. * TIMING...WIND WILL REACH ADVISORY LEVELS AROUND 3 PM TODAY AND CONTINUE OVERNIGHT FOR AT LEAST SOME PORTION OF THE UPPER SNAKE RIVER PLAIN. STRONG WIND WILL ONCE AGAIN OVERSPREAD AND PEAK IN STRENGTH FOR THE ENTIRE UPPER SNAKE RIVER PLAIN FRIDAY AFTERNOON AND SLOWLY DECREASE AFTER 600 PM FRIDAY EVENING. * WINDS...SOUTHWEST 30 TO 35 MPH WITH GUSTS TO 50 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...SHELLEY...AND RIGBY...ATOMIC CITY...IDAHO NATIONAL LABORATORY...AND HAMER. * IMPACTS...WIND OF THIS STRENGTH CAN CAUSE POWER OUTAGES AND BRING DOWN TREES. ROOF DAMAGE IS ALSO POSSIBLE. DRIVING ON HIGHWAYS SUCH AS INTERSTATE 15...AND U S ROUTES 20 AND 26...CAN BE DIFFICULT AND HAZARDOUS WHEN IN A CROSS- WIND. BLOWING DUST CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-271045- /O.NEW.KPIH.WI.Y.0013.120427T0600Z-120428T0300Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 1259 PM MDT THU APR 26 2012 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM MDT FRIDAY. * TIMING...AS WIND SHIFTS TO THE WEST THE WIND SPEED WITH INCREASE TO ADVISORY LEVELS...WHICH SHOULD OCCUR AROUND MIDNIGHT THURSDAY NIGHT. THE VERY WINDY CONDITIONS WILL CONTINUE FOR MOST OF THE MORNING HOURS...THEN INCREASE AGAIN FRIDAY AFTERNOON. * WINDS...WEST 30 TO 35 MPH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...BURLEY...RUPERT...MINIDOKA...AND RICHFIELD...SHOSHONE. * IMPACTS...WIND OF THIS STRENGTH CAN CAUSE POWER OUTAGES AND BRING DOWN TREES. ROOF DAMAGE IS ALSO POSSIBLE. DRIVING ON HIGHWAYS SUCH AS INTERSTATES 15 AND 86...AND U S ROUTE 26...CAN BE DIFFICULT AND HAZARDOUS WHEN IN A CROSS- WIND. BLOWING DUST CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-023-271045- /O.NEW.KPIH.WI.Y.0013.120427T1500Z-120428T0300Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...OAKLEY...LAVA HOT SPRINGS... SODA SPRINGS 1259 PM MDT THU APR 26 2012 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT FRIDAY. * TIMING...VERY STRONG WIND IS EXPECTED TO PEAK DURING THE EARLY AFTERNOON ON FRIDAY. * WINDS...WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. * LOCATIONS INCLUDE...LOCATION BORDERING ON THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY...SUCH AS INKOM...MCCAMMON...AND ROCKLAND...JUNIPER...MALTA...AND INTERSTATE 84 FROM THE UTAH- IDAHO BORDER TO THE MERGE WITH INTERSTATE 86. * IMPACTS...WIND OF THIS STRENGTH WILL MAKE CONTROL OF YOUR MOTOR VEHICLE DIFFICULT AT HIGHWAY SPEEDS. BLOWING DUST LIFTED BY THE WIND CAN MAKE VISIBILITY GO DOWN TO NEAR ZERO SUDDENLY. EXPECT DAMAGE TO TREES...POWER LINES...AND ROOFS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MESSICK
1 follow-up statement
522 WWUS75 KPIH 270907 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 307 AM MDT FRI APR 27 2012 IDZ021-272115- /O.CAN.KPIH.HW.A.0003.120427T1500Z-120428T0300Z/ /O.EXT.KPIH.WI.Y.0013.000000T0000Z-120428T0300Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT 307 AM MDT FRI APR 27 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE HIGH WIND WATCH. && $$ IDZ022-023-272115- /O.CON.KPIH.WI.Y.0013.120427T1500Z-120428T0300Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...OAKLEY...LAVA HOT SPRINGS... SODA SPRINGS 307 AM MDT FRI APR 27 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING. * TIMING...VERY STRONG WIND IS EXPECTED TO PEAK EARLY THIS AFTERNOON. * WINDS...WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. * LOCATIONS INCLUDE...LOCATION BORDERING ON THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY...SUCH AS INKOM...MCCAMMON... AND ROCKLAND...JUNIPER...MALTA...AND INTERSTATE 84 FROM THE UTAH- IDAHO BORDER TO THE MERGE WITH INTERSTATE 86. * IMPACTS...WIND OF THIS STRENGTH WILL MAKE CONTROL OF YOUR MOTOR VEHICLE DIFFICULT AT HIGHWAY SPEEDS. BLOWING DUST LIFTED BY THE WIND CAN MAKE VISIBILITY GO DOWN TO NEAR ZERO SUDDENLY. EXPECT DAMAGE TO TREES...POWER LINES...AND ROOFS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-272115- /O.CON.KPIH.WI.Y.0013.000000T0000Z-120428T0300Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 307 AM MDT FRI APR 27 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...WINDS WILL REMAIN STRONG THROUGH THIS EVENING. * WINDS...WEST 30 TO 35 MPH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...BURLEY...RUPERT...MINIDOKA...AND RICHFIELD...SHOSHONE. * IMPACTS...WIND OF THIS STRENGTH CAN CAUSE POWER OUTAGES AND BRING DOWN TREES. ROOF DAMAGE IS ALSO POSSIBLE. DRIVING ON HIGHWAYS SUCH AS INTERSTATES 15 AND 86...AND U S ROUTE 26... CAN BE DIFFICULT AND HAZARDOUS WHEN IN A CROSS- WIND. BLOWING DUST CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ020-272115- /O.CON.KPIH.WI.Y.0013.000000T0000Z-120428T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 307 AM MDT FRI APR 27 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...WINDS WILL REMAIN STRONG THROUGH THIS EVENING. * WINDS...SOUTHWEST 30 TO 35 MPH WITH GUSTS TO 50 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...SHELLEY...AND RIGBY...ATOMIC CITY...IDAHO NATIONAL LABORATORY...AND HAMER. * IMPACTS...WIND OF THIS STRENGTH CAN CAUSE POWER OUTAGES AND BRING DOWN TREES. ROOF DAMAGE IS ALSO POSSIBLE. DRIVING ON HIGHWAYS SUCH AS INTERSTATE 15...AND U S ROUTES 20 AND 26... CAN BE DIFFICULT AND HAZARDOUS WHEN IN A CROSS- WIND. BLOWING DUST CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this high wind watch went out at Apr 26, 2:11 AM MDT, 10 hours 48 minutes earlier.
Area forecast discussion, Apr 26, 2:11 AM MDT, 10 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 211 AM MDT THU APR 26 2012 .SHORT TERM...TODAY THROUGH SUNDAY. MOIST FLOW ALOFT AHEAD OF A COLD FRONTAL BOUNDARY WILL FAVOR SHOWER ACTIVITY THROUGH THE DAY TODAY. A NEGATIVELY TILTED UPPER TROUGH COUPLED WITH THE DYNAMICS ASSOCIATED WITH THE FRONT WILL BE MAJOR SOURCE OF LIFT. ECHOES ON THE RADAR THIS MORNING INDICATE THE LIFTING IS ALREADY TAKING PLACE. HAVE ADJUSTED MORNING TEMPS HIGHER AS STRONG SOUTHERLY FLOW CONTINUES AHEAD OF THE FRONT. LOWS THIS MORNING SHOULD BE ABOUT 5 TO 9 DEGREES ABOVE GUIDANCE. ATTENTION THEN SHIFTS TO AFTERNOON WHEN THE SURFACE LOW INTENSIFIES AND PRESSURE GRADIENT INCREASES. HAVE ISSUED A LAKE WIND ADVISORY FOR AMERICAN FALLS RESERVOIR FOR THE AFTERNOON. THE COLD FRONT SHOULD PASS AROUND 00Z TO 03Z TONIGHT WITH WINDS POSSIBLY REMAINING GUSTY. POPS SHOULD DIMINISH OVER THE AREA ON FRIDAY...BUT WINDS WILL BE STRONG ACROSS THE SNAKE PLAIN AS COLD AIR ADVECTION CONTINUES OVER THE AREA. WIND SPEEDS COULD EASILY REACH ADVISORY LEVEL AROUND MID MORNING FRIDAY. THE AREA SHOULD SEE SOME DRYING OVER THE WEEKEND...BUT THE GFS LINGERS AN UPPER LOW OVER THE NORTHERN ROCKIES THAT KEEPS SOME CHANCE POPS MAINLY IN THE CENTRAL MOUNTAINS AND EASTERN HIGHLANDS. HINSBERGER .LONG TERM...SUNDAY THROUGH NEXT THURSDAY. GFS/ECMWF/GEM CONTINUE TO SHOW A LOW OVER MONTANA EARLY SUNDAY LIFTING NE INTO CANADA BY MONDAY MORNING AS A TEMPORARY QUASI-ZONAL FLOW SETS UP ACROSS THE NW STATES MONDAY THROUGH WEDNESDAY. BY THURSDAY MORNING...THE MODELS SUPPORT SOME SORT OF TROUGH REDEVELOPING ALONG THE CANADIAN/PAC NW COAST BUT THE STRENGTH AND POSITIONING DIFFER AMONG THE MODELS. SOME MODEST TWEAKS TO GOING PACKAGE WITH THE GENERAL IDEA OF FAVORING LOW END CHANCE MENTION OF PRECIPITATION ACROSS THE NORTH SUNDAY THROUGH WEDNESDAY AND THEN HEDGING HIGHER THURSDAY IN ANTICIPATION OF A MOIST SW FLOW SPREADING INTO THE REGION AHEAD OF THE DEVELOPING TROUGH OFF THE NW COAST. TEMPERATURES GENERALLY WARMING THROUGH TUESDAY AND THEN LEVELING OFF JUST ABOVE CLIMATOLOGICAL NORMS. HUSTON && .AVIATION...THE LATEST SATELLITE IMAGERY WAS SHOWING AN UPPER TROUGH POSITIONED ALONG THE PAC NW COAST EARLY THIS MORNING. NUMERICAL MODELS SHOW THIS SYSTEM ROTATING INLAND TODAY WITH A BROAD AREA OF SHOWERS AND ISOLATED THUNDERSTORMS SHIFTING INTO/ACROSS SE IDAHO THIS AFTERNOON/EVENING ALONG WITH BREEZY SW-W WINDS. VFR CIGS WILL CONTINUE ACROSS THE REGION TODAY. MODEL CROSS SECTIONS INDICATE THAT WE MAY SEE A BRIEF PERIOD OF MVFR CIGS IN SHOWERS AT KPIH/KIDA/KBYI LATE THIS AFTERNOON/EVE FROM 22-03Z AS THE FRONTAL BAND WORKS THROUGH THE REGION. KSUN MAY SEE A GREATER PROPENSITY FOR MVFR CIGS FROM 18-03Z AS THEY FALL IN THE FAVORED UPSLOPE REGION ON THE LEADING EDGE OF THE TROUGH TODAY. HUSTON && .HYDROLOGY...RAINFALL AND RAPID SNOWMELT WILL CONTRIBUTE TO FLOODING ALONG THE HENRYS FORK IN ST ANTHONY AND REXBURG. RIVERS AND STREAMS IN THE CENTRAL MOUNTAINS WILL RUN HIGH WITH HEAVY PRECIPITATION EXPECTED IN THAT AREA. VALLEY CREEK FROM BANNER SUMMIT AREA DOWN TO STANLEY IS BIGGEST IMPACT REGION. HINSBERGER && .PIH WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING IDZ021. FLOOD WATCH FROM 9 AM MDT THIS MORNING THROUGH SATURDAY AFTERNOON IDZ018. &&
Hazardous weather outlook, Apr 26, 4:30 AM MDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 430 AM MDT THU APR 26 2012 IDZ017>020-022>025-031-032-271030- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 430 AM MDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND LASTING INTO THE EVENING. RAIN MAY BE HEAVY AT TIMES IN THE CENTRAL MOUNTAIN RANGE. THE RAIN COUPLED WITH THE SNOWMELT WILL LEAD TO RISING RIVERS AND STREAMS. A FLOOD WATCH IS IN EFFECT FOR THE SAWTOOTH RANGE. SEE OUR WEBSITE FOR MORE INFORMATION. WINDS WILL BEGIN TO INCREASE TONIGHT ACROSS THE SNAKE RIVER PLAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS WILL CONTINUE TO INCREASE THROUGH FRIDAY...POSSIBLY REACHING ADVISORY LEVEL ACROSS THE SNAKE RIVER PLAIN. THE THREAT OF FLOODING WILL CONTINUE IN THE SAWTOOTH RANGE AS WELL AS THE HENRYS FORK NEAR REXBURG AND ST. ANTHONY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ021-271030- LOWER SNAKE RIVER PLAIN- 430 AM MDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT STRONG WINDS THIS AFTERNOON AND EVENING WILL PRODUCE ROUGH WATERS ON THE AMERICAN FALLS RESERVOIR. ISOLATED THUNDERSTORMS ARE ALSO ANTICIPATED ALONG WITH MODERATE RAINFALL AMOUNTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS WILL CONTINUE ACROSS MUCH OF THE SNAKE RIVER PLAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:49 AM MDT | Lake Wind Advisory | PIH | 10 hr | |
| Apr 26, 10:10 AM MDT | Areal Flood Warning | PIH | Custer | 48 hr |
| Apr 26, 11:07 AM MDT | River Flood Watch | PIH | Blaine | 47 hr |
| Apr 26, 12:59 PM MDT | Wind Advisory | PIH | 31 hr |
Nearby
High Wind Watches in Idaho, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.